# SDR 97ZZZX4423

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547K
- Make and model: Skrsky S76A
- Aircraft serial: 760085
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 7640003191043
- Condition: Mismanufactured
- Location: T/R Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CONTROL RIGGING, TECHNICIAN COULD NOT RIG THE TAIL ROTOR IAW CHAPTER 67-20-00, PARAGRAPH 1, PAGE 501 OF THE SA4077-76-2 MM.  UPON REMOVING CONTROL CABLE 76400-03191-043, FOUND THE CABLE WAS .375 INCH SHORTER THAN THAT OF A KNOWN SERVICEABLE CABLE.  UPON FURTHER INVESTIGATION FOUND NO OTHER CABLES BAD (SHORT) AT THIS TIME.  MANUFACTURER NEEDS TO TIGHTEN QUALITY CONTROL PROCEDURES CONCERNING THE PRODUCTION OF THIS COMPONENT.
